# SDR UPS03840732

- Difficulty date: May 3, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- Aircraft time: 70,808 hours, 24,125 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-2,  L1 DOOR JAMB LOWER AFT CORNER CRACKED 1 EA MARKED FOUND WITH NDT.  REMOVED FLOORBOARD INBOARD OF L1 DOOR FOM, CUT OUT CRACK AND FABBED DOUBLERS AND FILLER IAW DC8 SRM 53-25-0 TR 53-128 TR 53-155.  ALODINED & PRIMED IAW DC8 SRM 51-1-8.  INSTALLED DOUBLER AND FILLER IAW DC8 SRM 51-1-20D.  INSTALLED FLOORBOARD IAW DC8 SRM 51-3-0, INSTALLED SEAL DEPRESSOR IAW DC8 SRM 51-1-21.
